Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 254, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Sep 3, 2008, 11:48 PM CDT for Humphreys County, Yazoo County, Mississippi. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2008, 11:48 PM CDT (04:48 UTC)
- Expired
- Sep 4, 2008, 12:03 AM CDT
- In force
- 15 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Humphreys County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 5:58 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 816 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 040448
TORJAN
MSC053-163-040530-
/O.NEW.KJAN.TO.W.0254.080904T0448Z-080904T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1148 PM CDT WED SEP 3 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BELZONI...
NORTHWESTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 1230 AM CDT
* AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES SOUTH
OF MIDNIGHT...OR 13 MILES WEST OF YAZOO CITY...MOVING NORTH AT 35
MPH.
* THE TORNADO WILL BE NEAR...
MIDNIGHT BY 1205 AM CDT...
BELZONI BY 1225 AM CDT...
6 MILES EAST OF ISOLA BY 1230 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3322 9037 3285 9057 3288 9067 3291 9066
3292 9065 3297 9065 3327 9060
TIME...MOT...LOC 0449Z 197DEG 30KT 3290 9062
$$
DHB1 follow-up statement
000
WWUS54 KJAN 040503
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1203 AM CDT THU SEP 4 2008
MSC053-163-040513-
/O.CAN.KJAN.TO.W.0254.000000T0000Z-080904T0530Z/
HUMPHREYS MS-YAZOO MS-
1203 AM CDT THU SEP 4 2008
...THE TORNADO WARNING FOR NORTHWESTERN YAZOO AND CENTRAL HUMPHREYS
COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
LAT...LON 3322 9037 3285 9057 3288 9067 3291 9066
3292 9065 3297 9065 3327 9060
TIME...MOT...LOC 0503Z 197DEG 30KT 3301 9058
$$
DHBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 3, 10:16 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Sep 3, 10:16 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT WED SEP 3 2008
.UPDATED...WILL CONTINUE BOTH FFA AND LWA FOR WRN PORTIONS OF THE
CWFA OVERNIGHT. TOR WW 887 REMAINS IN EFFECT W OF A COLUMBIA TO
ACKERMAN LINE AND EAST OF KGLH-KHEZ LINE TIL 07Z. PWATS HAVE ACTUALLY
DROPPED TO 2.2 INCHES BUT 0-3KM HELICITIES REMAIN BETTER THAN
400M*M/S*S ON 00Z JAN RAOB. RAINFALL RATES HAVE BECOME VERY
IMPRESSIVE ONCE AGAIN ALONG THE PRIMARY CONVECTIVE BAND IN WRN MS.
KGLH HAS REPORTED 6.51 INCHES SINCE 1 PM THIS AFTERNOON BRINGING
THEIR STORM TOTAL TO 9.48 INCHES. MOST OF CELLS HAVE SETTLED INTO A
NARROW LINEAR STRUCTURE ALONG THE PRIMARY BAND VERSUS PREVIOUS
TROPICAL SPIN UP TORNADOES. REST OF THE ACTIVITY OFF TO THE EAST HAS
DIED OUT WITH THE LOSS OF HEATING. BARRING ANY ADDITIONAL DEVELOPMENT
TO THE WEST...WILL CONTINUE TO TRIM BACK TOR WW FROM THE W AS THE
LINE PROGRESSES EWD ACROSS THE MS RIVER OVERNIGHT.
GUSTAV CIRCULATION DEFINITELY APPEARS TO BE MOVING STEADILY TOWARD
THE NE AND SHOULD EVENTUALLY GET US OUT OF THE CONSTANT POUNDING
ROUTINE BY THURSDAY NIGHT./40/
&&
.AVIATION...SCATTERED HEAVY RAINFALL WILL CONTINUE PRODUCING IFR
VISIBILITIES ACROSS MAINLY WRN HALF OF THE AREA THROUGH 12Z WEDNESDAY
MORNING. ALSO EXPECTING AREAS OF FOG/STRATUS TO DEVELOP OVERNIGHT WITH
WIDESPREAD MVFR CONDITIONS AT MOST LOCATIONS OUTSIDE OF THE RAIN
BANDS THROUGH AT LEAST DAYBREAK. MORE WIDESPREAD VFR PERIODS SHOULD
BE SEEN AT TIMES AFTER ABOUT 16Z THURSDAY WITH BROKEN CLOUDS AOA 3K
FEET AS RAIN BANDS BECOME FEWER AND LESS ORGANIZED OVER TIME./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 84 72 85 / 71 49 49 28
MERIDIAN 74 86 71 86 / 43 61 55 39
VICKSBURG 74 83 71 87 / 71 36 35 13
HATTIESBURG 76 86 73 87 / 41 72 48 34
NATCHEZ 76 82 72 86 / 71 41 29 15
GREENVILLE 75 82 71 85 / 82 39 29 8
GREENWOOD 76 82 71 84 / 72 50 41 19
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MSZ018-019-025>028-
034>037-040>044-047>050-053>057-059>066-072>074.
LAKE WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR MSZ018-019-025-
034-035-040-041.
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR LAZ007>009-015-016-
023>026.
LAKE WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR LAZ007>009-015-
016-023.
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ARZ074-075.
LAKE WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR ARZ074-075.
&&Hazardous weather outlook, Sep 3, 2:57 PM CDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT WED SEP 3 2008 MSZ043>046-048>052-054>058-062>066-072>074-042000- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 257 PM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE AREA. TORNADOES WILL BE THE PRIMARY RISK. THE OUTER RAIN BANDS ASSOCIATED WITH GUSTAV WILL CONTINUE TO PRODUCE ROTATING STORMS THIS AFTERNOON AND EVENING. IN ADDITION...BRIEF DOWNPOURS WILL BE LIKELY. ANY ADDITIONAL RAIN WILL RUN-OFF AND CAUSE FLASH FLOODING. ESPECIALLY IN URBAN AND OTHER POOR DRAINAGE AREAS. THERE WILL BE A RISK OF STRONG TO SEVERE STORMS AGAIN THURSDAY. A COLD FRONT WILL DEVELOP JUST WEST OF THE AREA AND SLOWLY TRACK EAST EARLY THURSDAY. THE BOUNDARY WILL MOVE INTO THE EXTREMELY MOIST AND UNSTABLE ATMOSPHERE OVER CENTRAL AND SOUTHEAST MISSISSIPPI BY THE AFTERNOON...WHERE A FEW STORMS MAY REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY A FEW STRONG STORMS WILL BE POSSIBLE OVER SOUTHEAST MISSISSIPPI THURSDAY EVENING. AS THE COLD FRONT SLOWLY TRACKS EAST THROUGH THE MOIST AND UNSTABLE ATMOSPHERE...A FEW STORMS MAY REACH SEVERE LIMITS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH THURSDAY NIGHT. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-053- 059>061-042000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS- FRANKLIN MS- 257 PM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND WEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY TORNADOES WILL BE THE PRIMARY CONCERN ACROSS THE AREA THROUGH TONIGHT. THE OUTER RAIN BANDS ASSOCIATED WITH GUSTAV WILL CONTINUE TO PRODUCE ROTATING STORMS AND A FEW TORNADOES MAY DEVELOP. IN ADDITION...HEAVY DOWNS POURS WILL CONTINUE ACROSS THE AREA. ANY ADDITIONAL RAIN WILL AGGRAVATE FLOODING. AVOID FLOODED AREAS UNTIL WATER RECEDES. BE PREPARED TO TAKE ACTION AND MOVE TO HIGHER GROUND IF MORE FLOODING DEVELOPS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH TONIGHT. MSZ029>033-037>039-042000- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- 257 PM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR . .DAY ONE...TONIGHT AND THURSDAY HEAVY DOWNPOURS ASSOCIATED WITH GUSTAV CONTINUE TO MOVE THROUGH THE AREA TONIGHT. PONDING OF WATER IS LIKELY IN URBAN AND OTHER POOR DRAINAGE AREAS. THERE WILL BE A RISK OF STRONG STORMS THURSDAY AFTERNOON. A COLD FRONT WILL DEVELOP JUST WEST OF THE AREA AND SLOWLY TRACK EAST EARLY THURSDAY. THE BOUNDARY WILL MOVE INTO THE EXTREMELY MOIST AND UNSTABLE ATMOSPHERE OVER NORTHEAST MISSISSIPPI BY THE AFTERNOON... WHERE A FEW STORMS MAY REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED AT THIS TIME. MSZ019-025>028-035-036-042-042000- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-HUMPHREYS-HOLMES- YAZOO- 257 PM CDT WED SEP 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE AREA. TORNADOES WILL BE THE PRIMARY RISK. THE OUTER RAIN BANDS ASSOCIATED WITH GUSTAV WILL CONTINUE TO PRODUCE ROTATING STORMS THIS AFTERNOON AND EVENING. IN ADDITION...BRIEF DOWNPOURS WILL BE LIKELY. THE GROUND AROUND THE REGION IS SATURATED. ANY ADDITIONAL RAIN WILL RUN-OFF AND CAUSE FLASH FLOODING...ESPECIALLY IN URBAN AND OTHER POOR DRAINAGE AREAS. AVOID FLOODED AREAS. BE PREPARED TO TAKE ACTION AND MOVE TO HIGHER GROUND IF FLOODING DEVELOPS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 3, 6:23 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO 4 NE LAKE VILLAGE 33.37N 91.23W
09/03/2008 CHICOT AR EMERGENCY MNGR
BRIEF TORNADO VIEWED BY EMERGENCY MANAGER. NO KNOWN
DAMAGE.
&&
GERARDLocal storm report, Sep 3, 6:48 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 5 N JONESVILLE 31.70N 91.83W
09/03/2008 CATAHOULA LA LAW ENFORCEMENT
LAW ENFORCEMENT OFFICIALS OBSERVED TORNADO TOUCH DOWN 3
SEPARATE TIMES NEAR THE WALLACE RIDGE COMMUNITY. NO
DAMAGE REPORTED AT THIS TIME.
&&
GERARDLocal storm report, Sep 3, 6:51 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLOOD LAKE VILLAGE 33.32N 91.28W
09/03/2008 CHICOT AR EMERGENCY MNGR
67 ROADS IN CHICOT COUNTY ARE UNDERWATER. NUMEROUS HOMES
HAVE 1 TO 2 FEET OF WATER IN THEM. SANDBAGGING OPERATIONS
ARE CURRENTLY ONGOING.
&&
GERARDLocal storm report, Sep 3, 7:58 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD GREENVILLE 33.39N 91.05W
09/03/2008 WASHINGTON MS EMERGENCY MNGR
NEARLY ALL STREETS IN GREENVILLE AND ROADS IN THE COUNTY
HAVE WATER ON THEM. 5.87 INCHES OF RAIN SINCE
MIDNIGHT...INCLUDING 3 INCHES SINCE ABOUT 6 PM.
GREENVILLE METCALFE AIRPORT HAS HAD 2.42 INCHES IN THE
LAST HOUR AND A TOTAL OF 3.02 SINCE 6 PM.
&&
GERARDLocal storm report, Sep 3, 8:33 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
833 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM FLOOD BASTROP 32.77N 91.91W
09/03/2008 MOREHOUSE LA LAW ENFORCEMENT
NUMEROUS STATE AND PARISH ROADS CLOSED DUE TO HIGH WATER.
US HIGHWAY 425 HAS WATER ACROSS IT AT THE ARKANSAS STATE
LINE.
&&
GERARDLocal storm report, Sep 3, 9:17 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HEAVY RAIN GREENVILLE 33.39N 91.05W
09/03/2008 M5.26 INCH WASHINGTON MS ASOS
RAINFALL SINCE 6 PM. 8.6 INCHES SINCE MIDNIGHT.
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:11 PM CDT | Tornado Warning | JAN | Issaquena | 64 min |
| Sep 3, 7:20 PM CDT | River Flood Warning | JAN | Hinds, Warren | 48 hr |
| Sep 3, 8:08 PM CDT | Tornado Warning | JAN | Issaquena | 52 min |
| Sep 3, 8:13 PM CDT | Tornado Warning | JAN | Washington | 14 min |
| Sep 3, 8:51 PM CDT | Flash Flood Warning | JAN | Adams, Jefferson | 3 hr |
| Sep 3, 10:31 PM CDT | Areal Flood Warning | JAN | Issaquena, Washington | 18 hr |
| Sep 3, 10:42 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Holmes, Humphreys, Jefferson and 5 more | 2 hr |
| Sep 3, 11:44 PM CDT | Flash Flood Warning | JAN | Carroll, Claiborne, Copiah, Franklin, Grenada, Hinds and 7 more | 3 hr |
| Sep 4, 12:59 AM CDT | Areal Flood Warning | JAN | Adams, Humphreys, Issaquena, Jefferson, Leflore, Sharkey and 2 more | 10 hr |
| Sep 4, 1:50 AM CDT | Flash Flood Warning | JAN | Copiah, Franklin, Lincoln | 3 hr |
| Sep 4, 2:51 AM CDT | Flash Flood Warning | JAN | Carroll, Copiah, Hinds, Holmes, Madison, Montgomery and 1 more | 114 min |
| Sep 4, 8:55 AM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Marion | 3 hr |
| Sep 4, 2:32 PM CDT | Areal Flood Warning | JAN | Issaquena, Sharkey, Washington | 24 hr |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.